RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 993–1004 (Mi zvmmf5159)  

This article is cited in 6 scientific papers (total in 6 papers)

Kinetic equations of Landau type as a model of the Boltzmann equation and completely conservative difference schemes

A. V. Bobylev, I. F. Potapenko, V. A. Chuyanov

Moscow

Full text: PDF file (1339 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 190–201

Bibliographic databases:

UDC: 519.6:517.958:533.9
MSC: Primary 76P05; Secondary 82C70, 65Z05, 45J05
Received: 22.08.1979
Revised: 26.11.1979

Citation: A. V. Bobylev, I. F. Potapenko, V. A. Chuyanov, “Kinetic equations of Landau type as a model of the Boltzmann equation and completely conservative difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 993–1004; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 190–201

Citation in format AMSBIB
\Bibitem{BobPotChu80}
\by A.~V.~Bobylev, I.~F.~Potapenko, V.~A.~Chuyanov
\paper Kinetic equations of Landau type as a model of the Boltzmann equation and completely conservative difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 993--1004
\mathnet{http://mi.mathnet.ru/zvmmf5159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585294}
\zmath{https://zbmath.org/?q=an:0462.76080}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 190--201
\crossref{https://doi.org/10.1016/0041-5553(80)90281-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5159
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p993

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Karas', I. F. Potapenko, “Quasi-steady-state particle distributions for an equation of the Landau–Fokker–Planck type with sources”, Comput. Math. Math. Phys., 46:2 (2006), 294–304  mathnet  crossref  mathscinet  zmath
    2. A. V. Bobylev, I. F. Potapenko, S. A. Karpov, “Metod Monte-Karlo dlya dvukhkomponentnoi plazmy”, Matem. modelirovanie, 24:9 (2012), 35–49  mathnet  mathscinet
    3. A. V. Bobylev, I. F. Potapenko, S. A. Karpov, “Metod Monte-Karlo dlya dvukhkomponentnoi plazmy”, Preprinty IPM im. M. V. Keldysha, 2012, 021, 27 pp.  mathnet
    4. V. E. Zakharov, V. I. Karas', “Nonequilibrium Kolmogorov-type particle distributions and their applications”, Phys. Usp., 56:1 (2013), 49–78  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    5. A. V. Bobylev, S. A. Karpov, I. F. Potapenko, “Effekt ubeganiya chastits s dalnodeistvuyuschimi potentsialami”, Preprinty IPM im. M. V. Keldysha, 2013, 018, 24 pp.  mathnet
    6. A. V. Bobylev, I. F. Potapenko, S. A. Karpov, “Monte Carlo simulation of the kinetic collisional equation with external fields”, Math. Models Comput. Simul., 6:6 (2014), 598–611  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020